# SDR SIMA201121502

- Difficulty date: July 30, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 494
- Aircraft time: 23,361 hours, 27,712 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE MAIN PASSENGER DOOR WAS DIFFICULT TO CLOSE CAN NOT LIFT DOOR HANDLE.  THE ACFT WAS REMOVED FROM SERVICE. REMOVED PAX DOOR FITTING WEB SPRINGS & SUPPORT STRUCTURE INSTALLED NEW PAX DOOR FITTING, NEW WEB SUPPORT STRUCTURE & SPRINGS IAW SRM 51-25-03.  THE ACFT WAS RETURNED TO SERVICE. (OPEN)
